# SDR USAA2014032400013

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 41,497 hours, 23,648 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FWD CABIN DOOR WILL NOT ARM.  CLEANED TRASH FROM GIRT BAR ATTACH POINT, OPERATIONS CHECKED OK.
